# SDR COMA9710078

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 12038713001
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C INSPECTION, THE CARGO DOOR OUTER SKIN WAS FOUND TO HAVE A GOUGE AT THE TOP CENTER.  THE SKIN WAS REPAIRED PER SRM 52-30-01 PG 201 TO 203.
